I forget everything--- even when i'm told something i forget 5 mins later
From what I could see on the side effects (I have read it a few times, and hopefully haven't overlooked it), I could see memory loss as a side effect of desipramine.
Are you taking any other medicines or alcohol with it?
My personal use of desipramine for 9 mos, then stopping, then repeating the on Desipramine 7mos, then off. It absolutely contributed to memory loss, a sort of brain fog and what I felt was a stupor as I attempted to formulate a thought then put it into words that made sense. The stupor was something I was aware of as I would realize my inability to even draw on memories, let alone process them and verbalized them. So glad to be rid of it
- Desipramine Information for Consumers
- Desipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2009 • 2 answers
Updated 29 Jul 2010 • 1 answer
Updated 20 Mar 2012 • 1 answer
Updated 2 Jan 2016 • 2 answers
Updated 29 Jun 2016 • 1 answer